Per citar aquest document: http://ddd.uab.cat/record/49637
Operator valued BMO and commutators
Blasco, O.

Data: 2009
Resum: If E is a Banach space, b ∈ BMO(Rn, L(E) and T is a L(E)-valued Calderón-Zygmund type operator with operator-valued kernel k, we show the boundedness of the commutator Tb(f) = bT(f) − T(bf) on Lp(Rn,E) for 1 < p < ∞ whenever b and k verify some commuting properties. Some endpoint estimates are also provided.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 53 n. 1 (2009) p. 231-244, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_53109_10


14 p, 159.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2016-06-11



   Favorit i Compartir